Jump to content
CrazyBoards.org

krawt

Member
  • Posts

    9
  • Joined

  • Last visited

1 Follower

Recent Profile Visitors

804 profile views
  1. Hi, this is kind of a late update, but I checked my prolactin levels and they were higher than normal. They eventually returned to normal on their own but the same problem perists and it's been almost a year and a bit more now. Not sure where to go now or who to go for help. My doctor just attributes it to depression but I never had this dysfunction in my past where I was depressed and I am currently not depressed. Thanks for anyone that reads this and if anyone has their own experiences or a possible solution, feel free to share it. At this point I've given up most of my hope and life feels pretty hollow.
  2. Do you still feel pleasure during an orgasm?(Both of you) I don't feel that anymore. Wondering if there is a fix to it. Someone on another board suggested dopamine agonists.
  3.     Are you a male? It's been more than just low libido for me, I don't feel anything when it comes to orgasm and I'm unable to achieve an erection. Those effects were associated with risperdal and I can't find anything relating to depakote/sexual side effects on the internet to such an extreme.
  4. Thanks, I'm taking wellbutrin right now too and planning to get my prolactin levels checked. Are you able to orgasm now because I'm unable to do that.
  5.     Hmm it's not listed as one of the side effects though so I'm not sure it's the depakote.
  6. Hi, I was hospitalized after a bipolar episode and given a mood stablizer and olanzapine(Zyprexa) for the 3 weeks I stayed there. After being released, I was switched to risperidone for 3 or so months, I experienced extreme sexual dysfunction while on it that has not gone away since I discontinued it two months ago. I have erectile dysfunction to the point of not being able to get a semi erection for more than a few seconds before it becomes flaccid again, if I do orgasm then it's weak and premature. I thought that these effects were only for the duration of taking the medicine, I didn't expect them to continue 2 months after discontinuing it, I checked my testosterone and it's low which might explain the low libido. Please help me, I feel like I've been castrated because of this medicine, it's been driving me to the point of being suicidal and making me more depressed. I just want to live a normal life again and feel pleasure as I once did before. I've only found other stories of people who haven't recovered from this which scares me. Thanks
  7. I've been sufferng the same sexual dysfunction too even after quitting risperdal/risperidone, it may not exactly be castration but it sure feels like it. I'm not able to have erections and my libido is non existent since then. If OP or anyone else who suffered through this has made any progress, it would be great to know about.
×
×
  • Create New...